AnonymousJuly 16, 1998 at 3:00 amPost count: 93172
Have been very busy getting ready for school and boy is that therapeutic. It seems I notice my headaches alot more when I stop going for a bit. I’m wondering if these are just sinus headaches i”m having….or graves sypmtoms? Sunlight is awful but it seems if you had a sinus headache that might cause trouble too. I feel a terrible pressure behind my eyes and it hurts to read or look at the comp for any length of time. Am also having gritty eyes. I have an eye appt Friday and wonder what I should ask for to check and see if I am indeed having damage from graves?
Thanks for the names of any tests I might ask for.
have a good day,
WandaAnonymousSeptember 22, 1998 at 8:12 amPost count: 93172
Two weeks ago after my visit to my Endo, he wrote and said that for the first time in over a year that my blood tests are all within the normal range and he advised me to keep on 1/2 of a 50 mg. tab of PTU twice daily. I was on top of the world but now two weeks later I am starting to have headaches that are beyond belief. Nothing helps relieve these headaches. Has anyone ever heard of this? I don’t know whether it could now mean that maybe I should stop taking the PTU altogether or that I don’t have enough. I left a message for my endo but he hasn’t called me back yet. Anyone know what this could mean, or is it not related at all. I also have asthma and allergies and am wondering if it is just an allergic reaction to something. Please comment. Thanks!!AnonymousSeptember 22, 1998 at 11:23 amPost count: 93172
I was in remission for Graves’ for 3 or 4 years not on any meds during
that time), but I was feeling spaced and not quite myself. I then began having
migraines every week or so (the first was a major ocular migraine), and
several months later, they occured a few times a week and eventually every
day or two.
I started taking thyroid hormone T3 for what my doctor and I suspected might
be symptoms of slight hypothyoidism (despite “normal levels”). The most
dramatic result was that migraines stopped abruptly. I also felt less spaced,
but at higher T3 levels, more jittery and tired.
It has been a T3 balancing act since I started, but I’m currently taking
at least two 5mcg of T3 each day.
Curiously, last time I had a blood test, I had been on 3-4 5mcg T3 for
some time and my levels were still right in the middle of normal (although
T3 was up a tad and T4 was down a tad). What I found so surprising was what
a difference that little bit made for me. (In other words, measuring
thyroid levels was not a great diagnostic test for what I was experiencing.)
The only thing I would have done differently with the T3 would have been
to start with one 5mcg pill per day and move up to more pills as necessary.
The downside might have been that the migraines and other problems would
stop more slowly. The upside is that I wouldn’t have been taking too much
T3 and, especially, too much T3 at once. (I don’t feel well if I take
more than 8mcg at once.)
I had signed up last year for a 3 yr functional MRI
study on migraines right before starting T3, but since the migraines stopped,
I haven’t had a chance to go yet!
Anyway, this may be irrelevant for what’s going on with you, but one never
knows. Best of luck!
- You must be logged in to reply to this topic.